# SDR DXTA200702599

- Difficulty date: November 6, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 562 hours, 541 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED LIGHT IN MLG HANDLE STAYS ON AFTER GEAR RETRACTION.  JACKED ACFT & INSTALLED HYD MULE.  CHECKED MLG UPLOCK ASSY'S & ADJUSTED RT MLG UPLOCK IAW MM 32-30-00.  ACCOMPLISHED GEAR SWINGS WHILE SLOWLY REDUCING HYD PRESSURE.  AT 1200 PSI RED HANDLE MLG LIGHT STAYED ON & BOTH MLG DOORS REMAINED OPEN.  WITH HYD PRESSURE STILL APPLIED BOTH MLG REMAINED RETRACTED WITH MLG DOORS OPEN.  PULLED ON NLG DOORS & NLG EXTENDED.  CHECKED RIGGING OF NLG UPLOCK ASSY & ADJUSTED PER MM 32-30-00.  POWERED UP HYD SYS & ACCOMPLISHED MLG FUNCTIONAL TEST PER MM 32-00-00.  POWERED UP HYD SYS & ACCOMPLISHED MLG FUNCTIONAL TEST PER MM 32-00-00  NO DEFECTS NOTED.  REMOVED ACFT FROM JACKS & REMOVED HYD MULE.  CHECKED SERVICE OF HYD RESERVOIR, NO DEFECTS NOTED.
